# SDR SWAA2022052505840

- Difficulty date: May 9, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING;O/B AFT FLAP- LOWER SURFACE DELAMINATED AT 4'' FROM I/B EDGE AND 6.0'' FROM T/E.  PERFORMED VISUAL INSPECTION AND TAP TEST AT L\H O\B AFT FLAP ON LOWER SURFACE FOUND 3EA DELAMINATION (1) 3.5'X4'; (2) 3.5'X3' AND (3) 1'DIAMETRE PER B737 NTM PART (1) 51-05-01; CUT OUT 3EA DAMAGED AREAS AT L\H O\B FLAP ON LOWER ARE NO CORE DAMAGED NO WATER FOUND PER B737 SRM 51-70-10-2R-0 AND APPLIED TAP TEST AROUND THE CUTOUT AREAS NO DELAMINATION FOUND PER B737 NTM 51-05-01;FABRICATED FILLERS AND DOUBLER AT L/H WING O/B AFT FLAP LOWER SURFACE AS PER BOEING 737 SRM 51-70-10-2R-0. INSTALLED THE REPAIR PARTS AT L/W O/B AFT FLAP LOWER SURFACE AS PER BOEING 737 SRM 51-70-10-2R-0.PRIMED AND APPLIED TOP COAT AT REPAIR AREA ON L/W O/B AFT FLAP LOWER SURFACE AS PER BOEING 737 SRM 51-70-10-2R-0
